# SDR ASAA2019062409775

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 14,933 hours, 4,896 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989085
- Part serial: 24974
- Condition: Failed
- Location: Rt Acm
- Part time: 14,957 hours, 4,902 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON WHEN RECALL IS PUSHED . LIGHT RESETS WHEN MASTER CAUTION IS PUSHED. GROUNDED - YES. ACCOMPLISHED BITE PER B737-900 FIM 21-62 TASK 801. BITE SHOWS "THIS PACK - TCV" ON PREVIOUS FLIGHT. GO LIGHT ILLUMINATES SHOWING INTERMITTENT FAULT. DUE TO HISTORY, REPLACED TCV PER B737-900 AMM 21-51-10. PULLED/RESET 3 C/B'S. BITE CK GOOD. LK AND OPS CK GOOD.
